# SDR MWEA010195

- Difficulty date: February 28, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 9912451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, SHEAR TIE BETWEEN LONGERON 29 LEFT AND 29 RIGHT, STATION 362 HAS AREAS OF LIGHT CORROSION.  REMOVED, FABRICATED AND INSTALLED SHEAR CLIP.
